| Model Number |
500400001500 |
| Medical Device Problem Codes |
Loose or Intermittent Connection (1371); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 28-sep-2022 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that drawer 2.1 was not on bus.A field service engineer cleared wire in back and reseated the cable to resolve the issue.The system functioned as intended after the field service engineer repaired the device.
Event or Problem Description
It was reported that when using the bd pyxis¿ anesthesia station es drawer 2.1 was not detected on bus.Patient medication was not able to pull from pyxis.Required maintenance.The customer reported that there was a delay in the dispensing of medication.There were no adverse events or injuries reported based on this event.